# SDR AALA201706199030

- Difficulty date: June 16, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 51,067 hours, 29,180 cycles
- System (JASC): 5200 · Doors
- Part: Latch
- Condition: Obstructed
- Location: Emer Equip Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT DOOR JAMMED.   REMOVED DEBRIS FROM DOOR LATCH. OPS CHECKED GOOD.
